Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Mathematics, Game Theory and Algebra » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Theory of Literature
$270.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 15 Issue 2
02.Volume 15 Issue 3
03.Volume 17 Issue 1-2
04.Volume 17 Issue 3
05.Volume 17 Issue 4
06.Volume 17 Issue 5-6
07.Volume 20 Issue 3
Notifications more
NotificationsNotify me of updates to Volume 16 Issue 2
Tell A Friend
 
Tell someone you know about this product.
Volume 16 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra) $110.00
Contents

1 - Approximating The Moments of Order Statistics from Non-Identically Discributed Gamma Variables with Non-Integral Shape Parameter; pp. 103-109
(Y.H. Abdelkader and A.W. Aboutahoun)

2 - On Property in Gauge Spaces; pp. 111-115
(Adnan Alhomaidan)

3 - Some Functorial Properties of Nilpotent Multipliers; pp. 117-127 (Behrooz Mashayekhy and Mahboobeh Alizadeh Sanati)

4 - The Concept of Subtype in Bernstein Algebras; pp. 129-139
(R. Costa and N. Bezerra)

5 - Macro Systems and Irreversibility in Economics; pp. 141-160
(A.M. Tsirlin and V. Kazakov)

6 - Optimal Processes in Irreversible Microeconomics; pp. 161-184 (A.M. Tsirlin and V. Kazakov)

Available Options:
Version:
Special Focus Titles
01.Violent Communication and Bullying in Early Childhood Education
02.Cultural Considerations in Intervention with Women and Children Exposed to Intimate Partner Violence
03.Chronic Disease and Disability: The Pediatric Lung
04.Fruit and Vegetable Consumption and Health: New Research
05.Fire and the Sword: Understanding the Impact and Challenge of Organized Islamism. Volume 2

Nova Science Publishers
© Copyright 2004 - 2019

Volume 16 Issue 2 (International Journal of Mathematics, Game Theory, and Algebra)